Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 489490, 6 pages
http://dx.doi.org/10.1155/2015/489490
Research Article

Optimal Bounds for the Neuman-Sándor Mean in terms of the Convex Combination of the First and Second Seiffert Means

School of Mathematical Science, Anhui University, Hefei 230601, China

Received 15 June 2015; Accepted 21 July 2015

Academic Editor: Dapeng P. Du

Copyright © 2015 Hao-Chuan Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Google Scholar · View at MathSciNet
  2. H.-J. Seiffert, “Problem 887,” Nieuw Archief voor Wiskunde, vol. 11, no. 4, p. 176, 1993. View at Google Scholar
  3. H.-J. Seiffert, “Aufgabe β 16,” Die Wurzel, vol. 29, pp. 221–222, 1995. View at Google Scholar
  4. J. M. Borwein and P. B. Borwein, “Inequalities for compound mean iterations with logarithmic asymptotes,” Journal of Mathematical Analysis and Applications, vol. 177, no. 2, pp. 572–582, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. P. S. Bullen, D. S. Mitrinović, and P. M. Vasić, Means and Their inequalities, D. Reidel Publishing, Dordrecht, The Netherlands, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Liu and X.-J. Meng, “The optimal convex combination bounds for Seiffert's mean,” Journal of Inequalities and Applications, vol. 2011, Article ID 686834, 9 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. E. Neuman, “On generalized Seiffert means,” Aequationes Mathematicae, vol. 87, no. 3, pp. 325–335, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. E. Neuman and J. Sándor, “On certain means of two arguments and their extensions,” International Journal of Mathematics and Mathematical Sciences, no. 16, pp. 981–993, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. Qi and W.-H. Li, “A unified proof of several inequalities and some new inequalities involving Neuman-Sndor mean,” Miskolc Mathematical Notes, vol. 15, no. 2, pp. 665–675, 2014. View at Google Scholar
  10. J. Sándor, “On certain inequalities for means III,” Archiv der Mathematik, vol. 76, no. 1, pp. 30–40, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H.-J. Seiffert, “Ungleichunen für einen bestimmten Mittelwert,” Nieuw Archief voor Wiskunde, vol. 13, no. 2, pp. 195–198, 1995. View at Google Scholar
  12. M. K. Vamanamurthy and M. Vuorinen, “Inequalities for means,” Journal of Mathematical Analysis and Applications, vol. 183, no. 1, pp. 155–166, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. A. Witkowski, “Optimal weighted harmonic interpolations between Seiffert means,” Colloquium Mathematicum, vol. 130, no. 2, pp. 265–279, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Z.-H. Yang, “Estimates for Neuman-S\'andor mean by power means and their relative errors,” Journal of Máthematical Inequalities, vol. 7, no. 4, pp. 711–726, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S.-Q. Gao, “Inequalities for the Seiffert's means in term of the identic mean,” Journal of Advanced Mathematics and Applications, vol. 10, no. 1-2, pp. 23–31, 2011. View at Google Scholar
  16. A. A. Jagers, “Solution of problem 887,” Nieuw Archief voor Wiskunde, vol. 12, no. 4, pp. 230–231, 1994. View at Google Scholar
  17. P. A. Hästö, “Optimal inequalities between Seiffert's mean and power means,” Mathematical Inequalities & Applications, vol. 7, no. 1, pp. 47–53, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y.-M. Li, M.-K. Wang, and Y.-M. Chu, “Sharp power mean bounds for Seiffert mean,” Applied Mathematics—Serie B, vol. 29, no. 1, pp. 101–107, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. M.-K. Wang, Y.-F. Qiu, and Y.-M. Chu, “Sharp bounds for Seiffert means in terms of Lehmer means,” Journal of Mathematical Inequalities, vol. 4, no. 4, pp. 581–586, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  20. E. Neuman, “A note on a certain bivariate mean,” Journal of Mathematical Inequalities, vol. 6, no. 4, pp. 637–643, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. T.-H. Zhao, Y.-M. Chu, and B.-Y. Liu, “Optimal bounds for Neuman-Sándor mean in terms of the convex combinations of harmonic, geometric, quadratic, and contraharmonic means,” Abstract and Applied Analysis, vol. 2012, Article ID 302635, 9 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. W.-D. Jiang and F. Qi, “Some sharp inequalities involving Seiffert and other means and their concise proofs,” Mathematical Inequalities & Applications, vol. 15, no. 4, pp. 1007–1017, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. Y. Chu, T. Zhao, and Y. Song, “Sharp bounds for Neuman-Sándor mean in terms of the convex combination of quadratic and first SEIffert means,” Acta Mathematica Scientia—Series B, vol. 34, no. 3, pp. 797–806, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus